On the size of partial block designs with large blocks

Sárközy, A. and Sárközy, Gábor (2005) On the size of partial block designs with large blocks. DISCRETE MATHEMATICS, 305 (1-3). pp. 264-275.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:18
Last Modified: 11 Dec 2012 15:18
URI: http://eprints.sztaki.hu/id/eprint/4060

Update Item Update Item